MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD LEGACY PLUS PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD LEGACY PLUS PUMP; PUMP, INFUSION
Model Number 6500
Medical Device Problem Codes Failure to Sense (1559); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that during use of this smiths medical cadd legacy plus pump, the pump exhibited "no disposable detected" alarm after connecting cassette to pump.No patient injury reported.
 
Additional Manufacturer Narrative
Other, other text: returned device was received for evaluation.During the evaluation of the device the customer reported condition was not confirmed.No fault found.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.
 
Additional Manufacturer Narrative
Other, other text: additional information: h6 and h10.This remediation mdr was generated under protocol b10010116, as a result of warning letter cms#617147.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.Visual and functional testing was performed.The labels were undamaged.The device was found in good condition, no physical damage was found on the pump.The event history log (ehl) shows "no disposable" alarm messages.The customer reported issue could not be duplicated at time of investigation.No problems were found with the pump displaying "no disposable" (no cassette) messages when an undamaged cassette was properly attached to the pump.The pump was found to be operating properly and passed all tests.The root cause remains undetermined., corrected data: correction: h6 and h10.

Brand Name
CADD LEGACY PLUS PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12957289
Report Number3012307300-2021-12414
Device Sequence Number16607958
Product Code FRN
UDI-Device Identifier10610586022593
UDI-Public10610586022593
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6500
Device Catalogue Number21-6500-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer12/07/2021
04/27/2023
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date01/07/2022
05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age51 YR
Patient SexMale